BibTeX record journals/csur/GalilI91

download as .bib file

@article{DBLP:journals/csur/GalilI91,
  author    = {Zvi Galil and
               Giuseppe F. Italiano},
  title     = {Data Structures and Algorithms for Disjoint Set Union Problems},
  journal   = {{ACM} Comput. Surv.},
  volume    = {23},
  number    = {3},
  pages     = {319--344},
  year      = {1991},
  url       = {http://doi.acm.org/10.1145/116873.116878},
  doi       = {10.1145/116873.116878},
  timestamp = {Mon, 05 Dec 2011 18:03:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/csur/GalilI91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}